MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT

C.R. BARD INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT
Catalog Number 788826
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on may 14, the hospital operating room reported that on (b)(6) 2025, the patient underwent ureteroscopy lithotripsy for kidney stones.The surgery was planned to use ureteral stent 788826.After opening the package, it was found that the product was 788630.The actual product did not match the outer packaging and needed to be replaced with another package.After reopening the other package, the ureteral stent was used normally to complete the surgery.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Ucc-25-5370 field action has been initiated by bd (us notification date 30oct2025).Customers have been instructed to discard product or destroy affected product.Capa 12654041 has been initiated to investigate root cause.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that on (b)(6) the hospital operating room reported that on (b)(6) 2025, the patient underwent ureteroscopy lithotripsy for kidney stones.The surgery was planned to use ureteral stent 788826.After opening the package, it was found that the product was 788630.The actual product did not match the outer packaging and needed to be replaced with another package.After reopening the other package, the ureteral stent was used normally to complete the surgery.
 
Event or Problem Description
It was reported that on (b)(6), the hospital operating room reported that on (b)(6) 2025, the patient underwent ureteroscopy lithotripsy for kidney stones.The surgery was planned to use ureteral stent 788826.After opening the package, it was found that the product was 788630.The actual product did not match the outer packaging and needed to be replaced with another package.After reopening the other package, the ureteral stent was used normally to complete the surgery.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.Capa 12654041 and (b)(4) was initiated to address the reported event.Received (1) photo samples.The photo sample was returned and could not be evaluated for the reported failure.The outer packaging for the stent noted 788826.After opening the package, it was found that the product was 788630.The actual product did not match the outer packaging and needed to be replaced with another package.This specific complaint allegation was part of a broader investigation captured in capa 12654041 and (b)(4).The capa and the sa investigation conducted a broader review of labeling, complaints, risk management file, raw materials, and manufacturing changes for this product.Based on the results of the investigation no additional actions are required at this time.Corrections: d, e, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key22124385
Report Number1018233-2025-04079
Device Sequence Number7265834
Product Code FAD
UDI-Device Identifier00801741015922
UDI-Public(01)00801741015922(11)240823(17)290228(10)NGJU4328
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Remedial Action Notification,Other,Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788826
Device Lot NumberNGJU4328
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer10/16/2025
11/11/2025
Initial Report FDA Received Date06/02/2025
Supplement Report FDA Received Date11/04/2025
11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
UCC-25-5370 FIELD ACTION
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown